Homologiegruppe berandeter dreidimensionaler Mannigfaltigkeiten

H., Seifert

Mathematische Zeitschrift (1932)

  • Volume: 35, page 609-611
  • ISSN: 0025-5874; 1432-1823

How to cite


Seifert, H.,. "Homologiegruppe berandeter dreidimensionaler Mannigfaltigkeiten." Mathematische Zeitschrift 35 (1932): 609-611. <http://eudml.org/doc/168372>.

author = {Seifert, H.,},
journal = {Mathematische Zeitschrift},
pages = {609-611},
title = {Homologiegruppe berandeter dreidimensionaler Mannigfaltigkeiten},
url = {http://eudml.org/doc/168372},
volume = {35},
year = {1932},

AU - Seifert, H.,
TI - Homologiegruppe berandeter dreidimensionaler Mannigfaltigkeiten
JO - Mathematische Zeitschrift
PY - 1932
VL - 35
SP - 609
EP - 611
UR - http://eudml.org/doc/168372
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.